Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The $ C\sp{\ast} $-algebra generated by an isometry. II


Author: L. A. Coburn
Journal: Trans. Amer. Math. Soc. 137 (1969), 211-217
MSC: Primary 46.65; Secondary 47.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0236720-9
MathSciNet review: 0236720
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1964), 89-102. MR 0160136 (28:3350)
  • [2] L. A Coburn, The $ {C^ \ast }$-algebra generated by an isometry, Bull. Amer. Math. Soc. 73 (1967), 722-726. MR 0213906 (35:4760)
  • [3] L. A. Coburn, Weyl's theorem for non-normal operators, Michigan Math. J. 13 (1966), 285-288. MR 0201969 (34:1846)
  • [4] J. Dixmier, Les $ {C^\ast}$-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. MR 0171173 (30:1404)
  • [5] J. C. Gohberg and M. G. Krein, The basic propositions on defect numbers, root numbers, and indices of linear operators, Amer. Math. Soc. Transl. (2) 13 (1960), 185-264. MR 0113146 (22:3984)
  • [6] M. A. Naimark, Normed rings, Noordhoff, Groningen, 1959. MR 0355601 (50:8075)
  • [7] E. A. Nordgren, Reducing subspaces of analytic Toeplitz operators, Duke Math. J. 34 (1967), 175-182. MR 0216321 (35:7155)
  • [8] H. Widom, On the spectrum of a Toeplitz operator, Pacific J. Math. 14 (1964), 365-375. MR 0163173 (29:476)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65, 47.00

Retrieve articles in all journals with MSC: 46.65, 47.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236720-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society